Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fixed point")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7665

  • Page / 307
Export

Selection :

  • and

Leggett-Williams norm-type fixed point theorems for multivalued mappingsO'REGAN, Donal; ZIMA, Miroslawa.Applied mathematics and computation. 2007, Vol 187, Num 2, pp 1238-1249, issn 0096-3003, 12 p.Article

Fixed point theorems of multivalued monotone mappings in ordered metric spacesXIAN ZHANG.Applied mathematics letters. 2010, Vol 23, Num 3, pp 235-240, issn 0893-9659, 6 p.Article

New cone fixed point theorems for nonlinear multivalued maps with their applicationsDU, Wei-Shih.Applied mathematics letters. 2011, Vol 24, Num 2, pp 172-178, issn 0893-9659, 7 p.Article

A fixed point theorem for the infinite-dimensional simplexRIZZOLO, Douglas; SU, Francis Edward.Journal of mathematical analysis and applications. 2007, Vol 332, Num 2, pp 1063-1070, issn 0022-247X, 8 p.Article

Some new results and generalizations in metric fixed point theoryDU, Wei-Shih.Nonlinear analysis. 2010, Vol 73, Num 5, pp 1439-1446, issn 0362-546X, 8 p.Article

Common fixed points of two partially commuting tangential selfmaps on a metric spaceSASTRY, K. P. R; KRISHNA MURTHY, I. S. R.Journal of mathematical analysis and applications. 2000, Vol 250, Num 2, pp 731-734, issn 0022-247XArticle

Extensions of some fixed point theorems of RhoadesNAIMPALLY, S. A; SINGH, K. L.Journal of mathematical analysis and applications. 1983, Vol 96, Num 2, pp 437-446, issn 0022-247XArticle

Fixed and periodic point results in cone metric spacesABBAS, Mujahid; RHOADES, B. E.Applied mathematics letters. 2009, Vol 22, Num 4, pp 511-515, issn 0893-9659, 5 p.Article

Odd periodic solutions for 2nth-order ordinary differential equationsYONGXIANG LI; JIA MU.Nonlinear analysis. 2010, Vol 73, Num 10, pp 3268-3277, issn 0362-546X, 10 p.Article

Fixed point theorems for condensing multimaps on locally G-convex spacesHUANG, Young-Ye; KUO, Tian-Yuan; JENG, Jyh-Chung et al.Nonlinear analysis. 2007, Vol 67, Num 5, pp 1522-1531, issn 0362-546X, 10 p.Article

Fixed point approach to commutation of languagesCULIK, Karel II; KARHUMÄKI, Juhani; SALMELA, Petri et al.Aspects of molecular computing : essays dedicated to Tom Head on the occasion of this 70th birthday. Lecture notes in computer science. 2004, pp 119-131, issn 0302-9743, isbn 3-540-20781-3, 13 p.Book Chapter

On Monch type multi-valued maps and fixed pointsDHAGE, B. C.Applied mathematics letters. 2007, Vol 20, Num 6, pp 622-628, issn 0893-9659, 7 p.Article

Le théorème des indéboulonnables = The theorem of the indéboulonnablesMAWHIN, Jean.Pour la science. 2003, Num 304, pp 64-73, issn 0153-4092, 10 p.Article

Remark on a fixed point theorem for expanding mapsKAWOHL, B.Applicable analysis (Print). 1983, Vol 16, Num 2, pp 121-122, issn 0003-6811Article

Positive solution for m-point boundary value problems of fourth orderHUILI MA.Journal of mathematical analysis and applications. 2006, Vol 321, Num 1, pp 37-49, issn 0022-247X, 13 p.Article

KKM property and fixed point theoremsCHANG, T.-H; YEN, C.-L.Journal of mathematical analysis and applications. 1996, Vol 203, Num 1, pp 224-235, issn 0022-247XArticle

On set-valued contractions of Nadler type in cone metric spacesWARDOWSKI, Dariusz.Applied mathematics letters. 2011, Vol 24, Num 3, pp 275-278, issn 0893-9659, 4 p.Article

Cone metric spaces and fixed point theorems of contractive mappingsHUANG, Long-Guang; ZHANG XIAN.Journal of mathematical analysis and applications. 2007, Vol 332, Num 2, pp 1468-1476, issn 0022-247X, 9 p.Article

Comparing Fixed-Point and Revision Theories of TruthKREMER, Philip.Journal of philosophical logic. 2009, Vol 38, Num 4, pp 363-403, issn 0022-3611, 41 p.Article

On fixed point generalizations of Suzuki's methodALEOMRANINEJAD, S. M. A; REZAPOUR, Sh; SHAHZAD, N et al.Applied mathematics letters. 2011, Vol 24, Num 7, pp 1037-1040, issn 0893-9659, 4 p.Article

Application of Robust Fixed Point Transformations for Technological Operation of RobotsTAR, József K; RUDAS, Imre J; KOZLOWSKI, Krzysztof R et al.Lecture notes in control and information sciences. 2009, Vol 396, pp 93-101, issn 0170-8643, isbn 978-1-84882-984-8, 9 p.Conference Paper

A generalization of Mizoguchi and Takahashi's theorem for single-valued mappings in partially ordered metric spacesGORDJI, M. E; RAMEZANI, M.Nonlinear analysis. 2011, Vol 74, Num 13, pp 4544-4549, issn 0362-546X, 6 p.Article

Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditionsBHATTA, Arvind; CHANDRA, Harish; SAHU, D. R et al.Nonlinear analysis. 2010, Vol 73, Num 1, pp 176-182, issn 0362-546X, 7 p.Article

A definitive result on asymptotic contractionsSUZUKI, Tomonari.Journal of mathematical analysis and applications. 2007, Vol 335, Num 1, pp 707-715, issn 0022-247X, 9 p.Article

Common fixed point theorems in J-fuzzy metric spacesADIBI, H; CHO, Y. J; O'REGAN, D et al.Applied mathematics and computation. 2006, Vol 182, Num 1, pp 820-828, issn 0096-3003, 9 p.Article

  • Page / 307